2 doctors weighed in:

Have sensitive and slightly red skin on my cheeks after using 0.2% betamethasone valerate cream on face to get rid of an excezma like break out ?

2 doctors weighed in
Dr. Joseph Eastern
Dermatology
1 doctor agrees

In brief: Stop using it.

Betamethasone is a strong steroid cream that should not be used on the face.
Short-term it will cause sensitivity such as what you experienced; long-term it can cause "rebounds", where the rash comes back with a vengeance when you stop using it, or even rosacea. Try an otc Hydrocortisone cream to get rid of the rash, and if that doesn't work, see a dermatologist.

In brief: Stop using it.

Betamethasone is a strong steroid cream that should not be used on the face.
Short-term it will cause sensitivity such as what you experienced; long-term it can cause "rebounds", where the rash comes back with a vengeance when you stop using it, or even rosacea. Try an otc Hydrocortisone cream to get rid of the rash, and if that doesn't work, see a dermatologist.
Dr. Joseph Eastern
Dr. Joseph Eastern
Thank
1 comment
Dr. Ralph Morgan Lewis
Remember, with steroid creams, it's not how much you apply; so apply a tiny dab that will cover area with thin coat.
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors